MAUDE Adverse Event Report: FOOTPRINT MEDICAL INC. FOOTPRINT PERIPHERALLY INSERTED CENTRAL CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

FOOTPRINT MEDICAL INC. FOOTPRINT PERIPHERALLY INSERTED CENTRAL CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Lot Number 250584
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
During peripherally inserted central catheter line insertion attempt using 1.4 french picc line ( lot#250584 expiration 2027-08-07) catheter separated/broke while hub was being removed.

Brand Name
FOOTPRINT PERIPHERALLY INSERTED CENTRAL CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
FOOTPRINT MEDICAL INC.
MDR Report Key25209174
Report NumberMW5188369
Device Sequence Number10355002
Product Code LJS
UDI-Device Identifier00858778006058
UDI-Public(01)00858778006058
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number250584
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2026
Patient Sequence Number1
Patient SexUnknown